# SDR REXA2014061800605

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 192 ON PANEL 171CL LT AFT EMER EXIT LIGHT HAS CONNECTOR PIN BROKEN IN LIGHT ASSEMBLY SOCKET.  LIGHT ASSEMBLY REPLACED ON NR 32296.
